A new variant of the demonstration of Waring's theorem
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Travaux de l'Institut Math\'ematique Stekloff, Tome 9 (1935), pp. 5-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1935_9_a0,
author = {I. M. Vinogradov},
title = {A new variant of the demonstration of {Waring's} theorem},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {5--15},
year = {1935},
volume = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1935_9_a0/}
}
I. M. Vinogradov. A new variant of the demonstration of Waring's theorem. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Travaux de l'Institut Math\'ematique Stekloff, Tome 9 (1935), pp. 5-15. http://geodesic.mathdoc.fr/item/TM_1935_9_a0/